Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568197
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: W. Hackbusch (translated from the German by Regine Fadiman \& Patrick D. F. Ion)
Title: Elliptic differential equations (theory and numerical treatment)
Additional book information: Springer-Verlag, Berlin, Heidelberg, and New York, 1992, xiv+311 pp., US$89.00. ISBN 3-540-54822-X.

Review Information:

Reviewer: George J. Fix
Journal: Bull. Amer. Math. Soc. 32 (1995), 458-460